Tecfidera has been playing pretty nice with my body the past several weeks. I think I already mentioned that somewhere. But there is one thing about this pretty teal pill that I am having an issue with. It’s not really an issue so much…just weird. You see, these pills are noisy. Yes, noisy. They sound like a baby rattle. No biggie except that I can hear the noise even after I swallow them…as the pill moves down my esophagus and into my belly I can here it rattling. Weird.
Boy, the beast been doing a number on me these past few days. Wobbly legs….like jello…and weakness. I have had this many times before. What’s new to me is the overwhelming weakness in my arms and hands. Especially the left side. I’m having a hard time lifting my upper arm. I can bend at the elbow but can’t pick anything up…that’s a total fail. The upper arm is stuck to the side of my body as if its been super glued there by some really obnoxious prankster. The right arm too, but not as severe. Earlier today I was thirsty but couldn’t open the bottle of water. Sucks.
Somehow, some way I have to find the middle way… The middle of the road between work and pleasure. I love my work but I don’t want to miss out on the good stuff because I’m beat to hell. Surely there is a way to do this. There must be.
There. Must. Be.